# SDR FDEA201412240066

- Difficulty date: December 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B371400000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241CK HAS DAMAGE AT FWD RT CORNER.  FABRICATED NEW FLOOR PANEL 241CK ON T14 1113600 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
